U.S. doctors online nowAsk doctors free
TX
A 28-year-old female asked:

My ob said to take b6 and unisom for nausea. b6 is in my prenatal vitamin. can i add another b6 supp or would that be too much?

2 doctor answers5 doctors weighed in
Dr. Jacob Petrosky
General Surgery 10 years experience
OK: This will be ok. Your body uses B6 very efficiently, and it eliminates what is not needed through urine.
Dr. Charles Whiting
Obstetrics and Gynecology 28 years experience
The ingredients in Unisom + B6 are also in medication for nausea in pregnancy called Diclegis.
Nov 27, 2016
Dr. J. Lawrence Dohan
Dermatology 58 years experience
Careful!!!: Are you 1st trimester? The extra B6 will do nothing for you. Very large doses of B6 have caused permanent nerve damage. Unisom is OK in pregnancy and might help nausea. BUT IT IS ALSO A SLEEPING PILL. Be careful when you take it and do not drive. It could make you dopey when added to your 2 psych meds.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 1, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.